# SDR 99FDEA00400

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46606
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB09421
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC PF CONVERSION AT OAN, CRACK FOUND ON VERTICAL FLANGE OF STR 34 LT WING STR AT XOR=130.  SRM DOES NOT COVER WING STR REPAIRS OF THIS CROSS SECTION AND LOCATION.  REPAIR CUT OUT DAMAGE, PERF HFEC INSPECTION, INSTALLED 2 C ANGLES IAW NR 8-5711-44037.
